Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
404 Publications
2007 | Book Review | LibreCat-ID: 51600
Procesi, C. Lie Groups (Springer, 2007)
J. Hilgert, JBer. DMV (2007).
LibreCat
J. Hilgert, JBer. DMV (2007).
2007 | Journal Article | LibreCat-ID: 39947
Bessel convolutions on matrix cones
M. Rösler, Compositio Mathematica 143 (2007) 749–779.
LibreCat
| DOI
M. Rösler, Compositio Mathematica 143 (2007) 749–779.
2006 | Book Review | LibreCat-ID: 51577
Adler, M., P. Moerbeke, P. Vanhaecke. Algebraic integrability, Painlevé geometry and Lie algebras (Springer, 2004)
J. Hilgert, JBer. DMV 108 (2006).
LibreCat
J. Hilgert, JBer. DMV 108 (2006).
2006 | Book Review | LibreCat-ID: 51599
Stroppel, M. Topological groups (EMS, 2006)
J. Hilgert, Zentralblatt Für Math. (2006).
LibreCat
J. Hilgert, Zentralblatt Für Math. (2006).
2006 | Journal Article | LibreCat-ID: 39948
SU(d)-Biinvariant Random Walks on SL(d,C) and their Euclidean Counterparts
M. Rösler, M. Voit, Acta Applicandae Mathematicae 90 (2006) 179–195.
LibreCat
| DOI
M. Rösler, M. Voit, Acta Applicandae Mathematicae 90 (2006) 179–195.
2005 | Book Chapter | LibreCat-ID: 51468
An Ergodic Arnold-Liouville Theorem for Symmetric Spaces
J. Hilgert, in: S.T. Ali, et al. (Eds.), Twenty Years of Bialowieza: A Mathematical Antology, World Scientific, Singapore, 2005.
LibreCat
J. Hilgert, in: S.T. Ali, et al. (Eds.), Twenty Years of Bialowieza: A Mathematical Antology, World Scientific, Singapore, 2005.
2005 | Journal Article | LibreCat-ID: 51410
Transfer Operators for Gamma_0(n) and the Hecke Operators for the Period Functions of PSL(2,Z)
J. Hilgert, H. Movasati, D. Mayer, Math. Proc. Camb. Phil. Soc. 139 (2005) 81–116.
LibreCat
J. Hilgert, H. Movasati, D. Mayer, Math. Proc. Camb. Phil. Soc. 139 (2005) 81–116.
2005 | Book Review | LibreCat-ID: 51578
Dungey, N., A. ter Elst, D. Robinson. Analysis on Lie Groups with Polynomial Growth (Birkhäuser, Boston, 2003)
J. Hilgert, JBer. DMV 107 (2005).
LibreCat
J. Hilgert, JBer. DMV 107 (2005).
2005 | Journal Article | LibreCat-ID: 51409
Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces
J. Hilgert, A. Deitmar, Documanta Math. 10 (2005) 199–216.
LibreCat
J. Hilgert, A. Deitmar, Documanta Math. 10 (2005) 199–216.
2005 | Journal Article | LibreCat-ID: 39951
Radial Multiresolution in Dimension Three
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
LibreCat
| DOI
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
2005 | Conference Paper | LibreCat-ID: 39949
Deformations of convolution semigroups on commutative hypergroups
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
LibreCat
| DOI
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
2004 | Book Chapter | LibreCat-ID: 51469
The Dynamical Zeta Function and Transfer Operators for the Kac-Baker Model
J. Hilgert, D. Mayer, in: M. Agranowsky, et al. (Eds.), Complex Analysis and Dynamical Systems, 2004.
LibreCat
J. Hilgert, D. Mayer, in: M. Agranowsky, et al. (Eds.), Complex Analysis and Dynamical Systems, 2004.
2004 | Preprint | LibreCat-ID: 51548
The Lewis Correspondence for submodular groups
J. Hilgert, A. Deitmar, (2004).
LibreCat
| Download (ext.)
J. Hilgert, A. Deitmar, (2004).
2004 | Journal Article | LibreCat-ID: 40320
Positivity of Dunkl's intertwining operator via the trigonometric setting
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
LibreCat
| DOI
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
2003 | Journal Article | LibreCat-ID: 51411
The Dual Horospherical Radon Transform as a Limit of Spherical Radon Transforms
J. Hilgert, E.B. Vinberg, A. Pasquale, AMS Translations 210 (2003) 135–143.
LibreCat
J. Hilgert, E.B. Vinberg, A. Pasquale, AMS Translations 210 (2003) 135–143.
2003 | Preprint | LibreCat-ID: 51550
Transfer operators for Γ0(n) and the Hecke operators for the period functions for PSL(2,Z)
J. Hilgert, D. Mayer, H. Movasati, (2003).
LibreCat
| Download (ext.)
J. Hilgert, D. Mayer, H. Movasati, (2003).
2003 | Preprint | LibreCat-ID: 51549
Cohomology of arithmetic groups with infinite dimensional coefficient spaces
J. Hilgert, A. Deitmar, (2003).
LibreCat
| Download (ext.)
J. Hilgert, A. Deitmar, (2003).
2003 | Book Chapter | LibreCat-ID: 39956
Dunkl Operators: Theory and Applications
M. Rösler, in: Lecture Notes in Mathematics, Springer Berlin Heidelberg, Berlin, Heidelberg, 2003, pp. 93–135.
LibreCat
| DOI
M. Rösler, in: Lecture Notes in Mathematics, Springer Berlin Heidelberg, Berlin, Heidelberg, 2003, pp. 93–135.
2003 | Journal Article | LibreCat-ID: 39957
A positive radial product formula for the Dunkl kernel
M. Rösler, Transactions of the American Mathematical Society 355 (2003) 2413–2438.
LibreCat
| DOI
M. Rösler, Transactions of the American Mathematical Society 355 (2003) 2413–2438.
2002 | Book Chapter | LibreCat-ID: 51470
Representation Theory of Lie Groups
J. Hilgert, in: A.V. Mikhalev, G.F. Pilz (Eds.), Handbook on the Heart of Algebra, Kluwer, Dordrecht, 2002.
LibreCat
J. Hilgert, in: A.V. Mikhalev, G.F. Pilz (Eds.), Handbook on the Heart of Algebra, Kluwer, Dordrecht, 2002.